# SDR DALA2019070704093

- Difficulty date: July 5, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 74,481 hours, 14,716 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1R SLIDE ARM LIGHT INOPERATIVE. REPLACED ARM LIGHT ASSEMBLY. SYSTEM OPERATION IS NORMAL.
